# SDR SWAA2021081895054

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e Lbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727E+2 LBL22 WL156. ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [03] VERIFIED CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D; [04] FLOOR TO SIDEWALL SUPPORT LBL 22 WL 156 BS 727+4' TO BS 847 IS BEING REPLACED ON FAULT # TTG8Q005T5J2; [05] FLOOR TO SIDEWALL SUPPORT LBL 22 WL 156 BS 727+4' TO BS 847 IS BEING REPLACED ON FAULT # TTG8Q005T5HE; [06] VERIFIED PART WILL BE REPLACE ON FAULT TTG8Q005T5HE.; [07] VERIFIED FLOOR TO SIDEWALL SUPPORT LBL 22 WL 156 BS 727+4' TO BS 847 IS BEING REPLACED ON FAULT # TTG8Q005T5HE
